# SDR CALA9601094

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Section
- Condition: Corroded
- Location: Fwd Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HAT SECTION CORRODED AROUND NUTPLATE HOLE BETWEEN PANEL J AND H AT FORWARD ENTRY.  THE HAT SECTION WAS REMOVED AND A NEW HAT SECTION WAS INSTALLED IAW SRM 51-30-1.
